Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 3, Pages 209-223
http://dx.doi.org/10.1155/S1024123X04402014

A dynamic programming algorithm for the buffer allocation problem in homogeneous asymptotically reliable serial production lines

Department of Product and Systems Design Engineering, University of the Aegean, Hermoupolis, Syros 84100, Greece

Received 9 February 2004; Revised 5 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. C. Diamantidis and C. T. Papadopoulos, “A dynamic programming algorithm for the buffer allocation problem in homogeneous asymptotically reliable serial production lines,” Mathematical Problems in Engineering, vol. 2004, no. 3, pp. 209-223, 2004. https://doi.org/10.1155/S1024123X04402014.